# SDR AALA20050105

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT IN FIRST CLASS AT COAT CLOSET FLOOR INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED SOCKET FOR EMERGENCY LIGHT IN FIRST CLASS AT COAT CLOSET FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
